×

zbMATH — the first resource for mathematics

Über eine Verallgemeinerung eines Satzes von H. Hopf. (German) Zbl 0098.28203

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Aeppli, Regul?re Modifikation komplexer Mannigfaltigkeiten. Regul?r verzweigte Uberlagerungen. Commentarii Math. Helv.38, 1-22 (1959). · Zbl 0098.36501
[2] H.Behnke, Funktionentheorie auf komplexen Mannigfaltigkeiten. Proc. Int. Congress of Math. 1954, Amsterdam, Vol. III, Seite 45-57.
[3] H. Behnke undK. Stein, Modifikation komplexer Mannigfaltigkeiten und Riemannscher Gebiete. Math. Ann.124, 1-16 (1951). · Zbl 0043.30301
[4] N.Bourbaki, Topologie g?n?rale. Chap. I, II, 2. Aufl. Paris 1951.
[5] H. Grauert undR. Remmert, Zur Theorie der Modifikationen. I. Stetige und eigentliche Modifikationen komplexer R?ume. Math. Ann.129, 274-296 (1955). · Zbl 0064.08101
[6] H. Hoff, Schlichte Abbildungen und lokale Modifikationen 4-dimensionaler komplexer Mannigfaltigkeiten. Commentarii Math. Helv.29, 132-155 (1955). · Zbl 0064.41703
[7] E. Kreyszig, Stetige Modifikationen komplexer Mannigfaltigkeiten. Math. Ann.128, 479-492 (1955). · Zbl 0064.08002
[8] N.Kuhlmann, Zur Theorie der Modifikationen algebraischer Variet?ten. Schriftenreihe Math. Inst. M?nster, Heft14. · Zbl 0098.13102
[9] N. Kuhlmann, Projektive Modifikationen komplexer R?ume. Math. Ann.139, 217-238 (1960). · Zbl 0118.07602
[10] J. P. Murre, On a uniqueness theorem for certain kinds of birational transformations. Indagationes math.,21, 129-134 (1959). · Zbl 0098.34401
[11] R.Remmert, ?ber stetige und eigentliche Modifikationen komplexer R?ume. Coll. de Top. de Strasbourg 1954, 1-17.
[12] R. Remmert, Projektionen analytischer Mengen. Math. Ann.130, 410-441 (1956). · Zbl 0070.07701
[13] R. Remmert, Holomorphe und meromorphe Abbildungen komplexer R?ume. Math. Ann.133, 328-370 (1957). · Zbl 0079.10201
[14] W. Stoll, Uber meromorphe Modifikationen I. Math. Z.61, 206-234 (1954). · Zbl 0065.31302
[15] O. Zariski, Reduction of the singularities of algebraic three dimensional varieties. Ann. of Math.45, 472-542 (1944). · Zbl 0063.08430
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.